Rocky Mountain Journal of Mathematics

On Determining Sets for Holomorphic Automorphisms

B.L. Fridman, K.-T. Kim, S.G. Krantz, and D. Ma

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 36, Number 3 (2006), 947-955.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Fridman, B.L.; Kim, K.-T.; Krantz, S.G.; Ma, D. On Determining Sets for Holomorphic Automorphisms. Rocky Mountain J. Math. 36 (2006), no. 3, 947--955. doi:10.1216/rmjm/1181069438.

Export citation


  • B.L. Fridman, K.T. Kim, S.G. Krantz and D. Ma, On fixed points and determining sets for holomorphic automorphisms, Michigan Math. J. 50 (2002), 507-515.
  • Goluzin, Geometric theory of functions of a complex variable, Amer. Math. Soc., Providence, RI, 1969.
  • R.E. Greene and S.G. Krantz, The automorphism groups of strongly pseudoconvex domains, Math. Annal. 261 (1982), 425-446.
  • L. Lempert and L. Rubel, An independence result in several complex variables, Proc. Amer. Math. Soc. 113 (1991), 1055-1065.
  • J.-P. Vigué, Sur les ensembles d'unicité pour les automorphismes analytiques d'un domaine borné, C.R. Acad. Sci. Paris 336 (2003), 589-592.
  • B. Wong, Characterizations of the ball in $\bf C^n$ by its automorphism group, Invent. Math. 41 (1977), 253-257.